# SDR SWAA2024122379672

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 54,289 hours, 32,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER ISOLATOR IS CRACKED ON AFT ENTRY DOOR FOR SLIDE MOUNT.<[01] R&R FWD UPPER ISOLATOR ON AFT ENTRY DOOR IAW SRM 51-40-02.
